Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Visible blackheads, acne all over face on stopping proactive acne treatment, get a white skinny substance on popping. Hormonal?

IM 20 YEARS OLD AND USED PROACTIVE TREATMENT FOR ACNE THAT WAS CAUSED FROM THREADING MY EYEBROWS. SINCE I STOPPED THE TREATMENT IVE STARTED GETTING VERY VISIBLE BLACKHEADS AND ACNE ALL OVER MY FACE , IT IS MILLION TIMES MORE PAINFUL THAT THE ONES I HAD BEFORE. AND IF I POP THEM SOMETIME I SEE A WHITE SUBSTANCE THAT LOOKS JUST LIKE SKIN (NOT LIQUID OR PASTE) I AM REALLY SCARED AS IT IS AFFECTING MY LIFESTYLE ALOT... HELP ME SOON. COULD IT BE HORMONAL (MY PERIOD HAS BEEN DELAYED BY 4 DAYS NOW) ? O DOES THE PROACTIVE HAVE SOMETHING TO DO WITH IT? I CANT TAKE THIS STRESS FOR MY SKIN ANYMORE.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Vishika ,
Thanks for writing in.

Acne is caused by hormonal imbalance.
Blockage of sebaceous glands causes papules and pustules.White substance is secretion of sebaceous glands.


Acne problem is related to menstrual cycle

Acne is treatable now.With correct treatment all your pimples ,
scars and dark spots can be treated.

To start with you have to apply Brevoxyl cream twice daily .
Also you can use anti acne face wash like Brevoxyl face wash.

Avoid any hair oil to hairs.Avoid any other moisturizers or cosmetics.
Use good quality sunscreen like SUNCOTE gel daily while going out.

Please visit qualified dermatologist for giving you specific advise.

Regards.
dr Sudarshan.
MD
dermatology.
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor